# SDR REXA201100328

- Difficulty date: May 28, 2011
- Submitted: June 1, 2011
- Operation: Air carrier
- Aircraft: N8390A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7390
- Aircraft time: 24,346 hours, 21,836 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 280 BULKHEAD LOWER WEB IS CORRODED FROM LBL 9 TO RBL 9.  REPAIRED IAW BOMBARDIER REO 601R-53-11-926 REV B AND BOMBARDIER SERVICE CORPORATION EO 601R-53-0110.
